# SDR FDEA201206222303

- Difficulty date: June 22, 2012
- Submitted: June 27, 2012
- Operation: Air carrier
- Aircraft: N691FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 877
- Aircraft time: 7,429 hours, 3,911 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT LOST YELLOW SYS HYD PUMP.  R & R YELLOW ENG DRIVEN HYD IAW AMM  29-11-32-04-02.  BLEED LINES TO PUMP.    PREMATURE REMOVAL/INSTALLATION  OFF DURING LEAK CHECK FOUND SUCTION HOSE SELF-SEALING ADAPTER ASSY CRACKED AND LEAKING.
